MAUDE Adverse Event Report: MSD DEGGENDORF MFG PEEK PREVAIL CERVICAL INTERBODY DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

MSD DEGGENDORF MFG PEEK PREVAIL CERVICAL INTERBODY DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Catalog Number 4210664
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
It was reported that patient underwent initial surgery due to inter-vertebral disc degeneration on (b)(6) 2016.On an unknown date, post-op, wire breakage was found and the implanted screw backed out.The location of fracture screw was in wire, about the neck, c5-6.The patient underwent revision surgery on (b)(6) 2017 to take out the screw.Peek implant was not explanted but the screw was explanted.No patient complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PEEK PREVAIL CERVICAL INTERBODY DEVICE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key6398600
Report Number1030489-2017-00533
Device Sequence Number1002581
Product Code ODP
UDI-Device Identifier00613994502094
UDI-Public00613994502094
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K073285
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4210664
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2017
Supplement Date Received by Manufacturer02/14/2017
Initial Report FDA Received Date03/13/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR